# SDR 2006UALA00449

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 867 STR 9L FRAME CRACKED AT PSU SUPPORT BRACKET.   REMOVED DAMAGE, ACCOMPLISHED A NESTED ANGLE AND FILLER REPAIR PER MM 53-10-84.
